Last night we took Elijah to the after hours clinic because he looked like he had chicken pox, we found out he's allergic to the "cillin" medications, he's been taking amoxicillin for an ear infection. Has anyone had a child with an allergic reaction to the "cillin" medications? How long does it take for it to start getting better, I have given him one dose of benadryl since it looked worse when he woke up, and as directed by the doctor I have to give it to him every six hours. It's 2 and 1/2 hours until his next dose and he looks worse than this morning. I can tell it bugs him because it's itchy, I'm just curious as to how long after I start giving him the benadryl that it will actually start looking better...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.